MathSciNet Relay Station
MathSciNet bibliographic data
MR841585 (88e:60038a) 60F17 (60B10 60F05)
Goldie, Charles M.; Greenwood, Priscilla E. Characterisations of set-indexed Brownian motion and associated conditions for finite-dimensional convergence. Ann. Probab. 14 (1986), no. 3, 802–816.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement